# SDR 96ZZZM1362

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47749
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Belt Ring
- Condition: Cracked
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING SPECIAL CHECK, FOUND .25 INCH CRACK AT LONGERON 3R BELT RING, STATION 794.  REPAIRED PER SRM 53-02, PAGE 2A, FIGURE 2.
